# SDR DLM88011083

- Difficulty date: June 28, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 34,588 hours, 28,241 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1004101
- Part serial: 42538
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTG, CAPTS O2 MASK FAILED AND DEPLETED SYSTEM.  REPLACED MASK AND SERVICED O2.
